# SDR AALA20130306002

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 36,671 hours, 11,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4E EMERGENCY EXIT LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 4E.  OPS CHECKED NORMAL.
